# SDR AALA20150801002

- Difficulty date: August 1, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 59,420 hours, 7,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0202365001
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT COVER IS MISSING.  RETRIEVED LIGHT COVER & SECURED.
